High full complement (CH Fifty) blood test results, inflamed salivary glands, mouth sores,s

Patient

Q: Hi, I went to an allergist slash immunologist for rashes (However, this question is NOT ABOUT RASHES) that have been appearing on various parts of my body for the last six months or so. My other symptoms that started around the same time include extremely dry skin, skin that bruises very easily, throat soreness,neck stiffness, mouth sores, white tongue, chest pain and some hoarseness. The immunologist ordered some bloodwork and did some skin tests. He mentioned that my bloodwork was normal except for allergies to milk, seafood, and dogs (I have a dog at home), while the skin test also showed allergies to dust and mold.

What he did NOT mention, however, was that my CH Fifty (full complement) test was high (outside the normal range). MY C-Reactive test, C One, C Two, C Three and C Four complements were normal, as was my CBC and the tests for Lupus. I found out about the CCH Fifty only when I got a copy of my blood work. When I looked this up on the internet, all the sites pretty much said it could be indicative of a serious infection or cancer, and that I should see a doctor. However, since my immunologist mentioned nothing about it, I am torn.

Also, I have been having what looks like inflamed salivary glands, always in the same spot on both sides of my throat, always lasting for one to two hours, then they go away. I had my tonsils and adenoids taken out years ago, so I don't believe they have anything to do with this. They look like blisters the size of BBs. This happens on a daily basis, and has been happening for a few months. When I told him about this, he said he knows of no allergies that would cause this. Again, when I looked on the internet, the sites said this could be anything from blocked salivary glands to cancer to HIV.

My question is, should I see another immunologist about this and bring my blood test results with me, and with these symptoms and with the abnormally high CH Fifty results, what should be my course of action, and how quickly should I act?

Thanks.

Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews